Weird Stuff Happening On Left Temple And Bangs? Sign Of Balding?

Retinoid

Senior Member
My Regimen
Reaction score
561
@Notanuther1 I would use Minoxidil for now. I was balding at 19 and used it and it worked for me. Young people may respond better to treatments due to having more responsive and resilient cells. I would not start with Finasteride.
 

Notanuther1

Established Member
My Regimen
Reaction score
8
@Retinoid There is a lot of minuatirisation in the temples that can be seen in the photos. If there were no minituarised hairs would that just be a mature hairline, or too far back for that. That is my understanding of a so-called mature hairline, rise of hairline, slight rounding of temples, no minituarisation.

And what about dread shed with Rogaine??
 

Retinoid

Senior Member
My Regimen
Reaction score
561
@Retinoid There is a lot of minuatirisation in the temples that can be seen in the photos. If there were no minituarised hairs would that just be a mature hairline, or too far back for that. That is my understanding of a so-called mature hairline, rise of hairline, slight rounding of temples, no minituarisation.

And what about dread shed with Rogaine??

When someone is starting to recede it is difficult for others to say it it is a mature hairline vs a problem.

The dread shed is something that is unavoidable on Minoxidil.
 

abcdefg

Senior Member
Reaction score
771
Umm in 5 years there will be a cure. Please god I hope ur right. I’m 18 and balding lol. Funny world

I am just saying in 3 or 4 years if your male pattern baldness goes slow you could wait and use something like CB and never touch propecia. It might not grow back any lost hair though. There might even be another thing or two to help regrow hair. I think that is a pretty good spot to be in compared to right now.
A cure is possible of course, but personally I think its unlikely and would be too expensive for most average people anyway. Its possible of course but I just have doubts.
At 17 or 18 I think propecia is not worth considering. The biggest danger with it is the neurosteroid changes which I think definitely happens to most people. We have no clue what that means long term maybe something or maybe nothing. We do have studies showing at 10 years men are fine so I feel its more likely to be safe but we dont know.
 

vinn

Established Member
My Regimen
Reaction score
69
I would definitely not start medication at your age. No side effects is a lie.

Your hairline looks like it could just be maturing. I also lost some hair in my temples as a teen and now in my late twenties I still have all my hair with just a bit of diffuse thinning on top.
 

Notanuther1

Established Member
My Regimen
Reaction score
8
The dermatologist said it was too far advanced to be a "mature" hairline. Too many "minituarised" hairs in temples. My hair line is up an inch. I know there is a debate on what a mature hairline is anyway. Some say it early balding, some not, it's only a finger's width from your highest forehead wrinkle, some say higher. Some docs say it is this or that or nonexisent. The biggest problem is my hair texture changed from coarse to fine
Maybe I just have to accept it. At 17 I really wish this wasn't already an issue.
 
Last edited:

Notanuther1

Established Member
My Regimen
Reaction score
8
@freebiefan probably because my phone camera isn't that great. It's mostly the temples. They are full of minituarised hairs. It's hard to take good pics by yourself. But do you think I should get a second opinion???
 
Top